# SDR AALA202312200112

- Difficulty date: December 1, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A320*
- Aircraft serial: 4960
- Aircraft time: 37,855 hours, 14,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277001
- Part serial: FR3458
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 37,855 hours, 14,752 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  DONT PASS OPERATIONAL TEST EMERGENCY EXIT DOOR 843 DAMPER, DAMPING FUNCTION. REMOVED DAMPER P/N: FE277-001, S/N: FR3458 OF THE EMERGENCY EXIT DOOR 843 IAW AMM 52-22-14-000-001-A STEP 3.A AND 4.A.**SUPPLEMENTAL REPORT FOR AALA202312050112: MAINTENANCE INSTALLED A SERVICABLE DAMPER AT EMERGENCY EXIT DOOR 843PER AMM 52-22-14 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
